# SDR CA971118002

- Difficulty date: September 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A23
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bolt
- Part number: AN447
- Condition: Worn
- Location: Stab Tube
- Component: 16962000037
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REMOVAL OF STABILATOR ACTUATING TUBE BALANCE WEIGHT, DAMAGE TO THE ATTACHMENT BOLT WAS FOUND.  THE DAMAGE SECTIONS OF THE BOLT CORRESPONDED WITH THE DIAMETER OF THE STABILATOR ACTUATING TUBE. THE DAMAGE APPEARS TO HAVE BEEN CAUSED BY REPETITIVE IMPACT OF THE BALANCE WEIGHT STRIKING THE MICARTA STOP BLOCK (WHICH LIMITS CONTROL SURFACE MOVEMENT).  AIRCRAFT TT:  2,033 HOURS.
